# SDR ASAA2018071525467

- Difficulty date: July 15, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,868 hours, 6,230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21474
- Condition: Failed
- Location: Ac Bay
- Part time: 15,205 hours, 4,947 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND PACKS WERE PLACED ON, "ZONE TEMP" LIGHT ILLUMINATED ON FORWARD CAB. BOTH MASTER CAUTION LIGHTS ILLUMINATED ALONG WITH AIR CONDITIONING LIGHT. LIGHTS WOULD NOT RESET WHEN MASTER CAUTION PRESSED. FWD CAB TEMP CONTROLLER KNOB HAD NO EFFECT ON TEMPERATURE GAUGE. GROUNDED - YES. P/Z TEMP CONTROL 2 SHOWS CABIN SENSOR ZONE FAULT. UNABLE TO RESET. REPLACED FWD CABIN ZONE TEMP SENSOR AND CHECK OK REF AMM 21-61-00. REPLACED NR 2 ACAU PRECAUTIONARY AND CHECK OK REF AMM 21-51-02. RAN BOTH PACKS, FWD ZONE TEMP CONTROL DOES NOT RESPOND. REMOVED AND REPLACED FWD TRIM ZONE VALVE REF AMM 21-61-21, CHECKS OK REF AMM 21-61-00-700-806-002 CABIN TEMP CONTROL OP TEST OK REF AMM 21-61-00-700-807-002.
